# SDR ASOA2015101913965

- Difficulty date: October 19, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE WILL NOT OPEN.  CLEANED CREW ESCAPE HATCH OUTER HANDLE AND LOBED AND PERFORMED OP CHECK IAW AMM 12-20-52-640-804, A01, AND 52-22-02-710-801, A01. OPS CHECKS GOOD AT THIS TIME.
